# SDR AALA202104019022

- Difficulty date: March 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND INTERCOSTAL BETWEEN STA 259  AND STA 360 CRACKED. INSTALLED NEW INTERCOSTAL PER AARD 51-00-05-1.
